# SDR UPS405513

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON UPPER CHORD OF FRAME AT BS 2000 RBL 45.  REMOVED CORROSION FROM UPPER CHORD OF FRAME ACC SRM 51-10-01, WITHIN LIMITS OF SRM 53-10-09.
